MAUDE Adverse Event Report: ACUTUS MEDICAL, INC. ACQCROSS QX INTEGRATED TRANSSEPTAL DILATOR/NEEDLE

ACUTUS MEDICAL, INC. ACQCROSS QX INTEGRATED TRANSSEPTAL DILATOR/NEEDLE
Model Number 900304
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code Pericardial Effusion (3271)
Date of Event 12/21/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device in question is not available for investigation at the time of this submission, and therefore, an investigation has not yet been completed.Per follow-up with the representative, the guidewire was in the left atrium, and while moving the flexcath sheath into the left atrium, the wire may have moved to the left atrial appendage and managed to puncture/poke a hole, causing an effusion.This was not visualized and it is unknown if this is the exact cause of the event.A supplemental report will be submitted with additional information once available.
 
Event or Problem Description
It was reported that pericardial effusion was observed after the transseptal puncture was performed during a cryo ablation procedure.The patient was under general anesthesia and was given heparin before the transseptal puncture.The pericardial effusion was noted just after the completion of the transseptal puncture.A pericardial tap was performed to address the issue and the anticoagulant (heparin) was reversed.The case was aborted and the patient was moved to the intensive care unit (icu) for observation.The patient's hospitalization was extended.The patient responded well to the pericardial tap and no further complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Correction/corrective data: section d9: the device in question was available for evaluation and returned to manufacturer.Section h3: device was returned to manufacturer and evaluated section h6: coding for type of investigation (changed from 4114 to 3331) , investigation findings (from 3233 to 3221) , investigation conclusions (from 11 to 4315).Device evaluation: the device in question was returned and evaluated.Investigation could not be performed on the alleged guidewire.It is not possible to test whether the guidewire caused or contributed to the adverse event.No root cause could be established for this complaint.No non-conformances were noted per device history record review.

Brand Name
ACQCROSS QX INTEGRATED TRANSSEPTAL DILATOR/NEEDLE
Common Device Name
TRANSSEPTAL DILATOR/NEEDLE
Manufacturer (Section D)
ACUTUS MEDICAL, INC.
2210 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
ACUTUS MEDICAL, INC.
2210 faraday ave
suite 100
carlsbad CA 92008
Manufacturer Contact
james bennet
2210 faraday ave
suite 100
carlsbad, CA 92008
4422326031
MDR Report Key18531263
Report Number3012120746-2024-00001
Device Sequence Number17837488
Product Code DRE
UDI-Device Identifier00850027837826
UDI-Public(01)00850027837826(11)230914(17)250912(10)104998
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K210685
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/12/2025
Device Model Number900304
Device Lot Number104998
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer12/22/2023
Initial Report FDA Received Date01/17/2024
Supplement Report FDA Received Date02/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FLEXCATH STEERABLE SHEATH (4FC12)
Outcome Attributed to Adverse Event Required Intervention; Life Threatening; Hospitalization;
Patient SexUnknown